×

zbMATH — the first resource for mathematics

A remark about global existence for the Navier-Stokes-Poisson system. (English) Zbl 0939.35143
Summary: We show, by an elementary scaling argument, that a result of Solonnikov about global existence under a small coupling hypothesis can be extended into a global result with the physical coupling for the 3D Navier-Stokes-Poisson system with an exterior pressure.

MSC:
35Q30 Navier-Stokes equations
85A30 Hydrodynamic and hydromagnetic problems in astronomy and astrophysics
76N10 Existence, uniqueness, and regularity theory for compressible fluids and gas dynamics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Solonnikov, V.A., Evolution free boundary problem for equations of motion of viscous compressible self-gravitating fluid, (1993), Steklov Mathematical Institute, Preprint
[2] Solonnikov, V.A., Evolution free boundary problem for equations of motion of viscous compressible self-gravitating fluid, Saacm, 3, 257-275, (1993)
[3] Ducomet, B., Hydrodynamical models of gaseous stars, Reviews of mathematical physics, 8, 957-1000, (1996) · Zbl 0949.76071
[4] Chandrasekhar, S., An introduction to the study of stellar structure, (1957), Dover · Zbl 0079.23901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.